Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

N. Soave - A. Zilio

Multidimensional entire solutions for an elliptic system modelling phase separation

created by soave on 07 Dec 2016

[BibTeX]

Published Paper

Inserted: 7 dec 2016

Journal: Analysis & PDE
Volume: 9
Number: 5
Pages: 1019-1041
Year: 2016
Doi: 10.2140/apde.2016.9.1019
Links: Preprint

Abstract:

For the system of semilinear elliptic equations \[ \begin{cases} \Delta V_i = V_i \sum_{j \neq i} V_j^2 & \text{in $\mathbb{R}^N$} \\ V_i >0 & \text{in $\mathbb{R}^N$}, \end{cases} \] we devise a new method to construct entire solutions. The method extends the existence results already available in the literature, which are concerned with the 2-dimensional case, also to higher dimensions N≥3 . In particular, we provide an explicit relation between orthogonal symmetry subgroups, optimal partition problems of the sphere, the existence of solutions and their asymptotic growth. This is achieved by means of new asymptotic estimates for competing systems and new sharp versions for monotonicity formulae of Alt–Caffarelli–Friedman type.

Credits | Cookie policy | HTML 5 | CSS 2.1